MAUDE Adverse Event Report: LAKE REGION MEDICAL LIMITED STARTER GUIDEWIRE

LAKE REGION MEDICAL LIMITED STARTER GUIDEWIRE
Model Number M001491211
Medical Device Problem Code Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history records for the specimen device does not present any indication of manufacturing defect or anomaly that could have impacted on the event as reported.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.
 
Event or Problem Description
It was reported that: -dossier : mv 21-0540 difficulty in progressing with the guide in the humeral artery.When it is released, the sheath was severed.-clinical consequences observed : second surgical approach.
 
Additional Manufacturer Narrative
Distributor confirmed device not available for return.
 
Event or Problem Description
It was reported that: dossier: mv 21-0540 difficulty in progressing with the guide in the humeral artery.When it is released, the sheath was severed.Clinical consequences observed: second surgical approach.
 
Additional Manufacturer Narrative
Updated with device evaluation.
 
Event or Problem Description

Brand Name
STARTER GUIDEWIRE
Common Device Name
GUIDEWIRE
Manufacturer (Section D)
LAKE REGION MEDICAL LIMITED
butlersland
new ross
co. wexford, Y34 K 825
EI  Y34 K825
Manufacturer (Section G)
LAKE REGION MEDICAL LIMITED
butlersland
new ross
co. wexford, Y34 K 825
EI   Y34 K825
Manufacturer Contact
suzanne foley
butlersland
new ross
co. wexford, Y34 K-825
EI   Y34 K825
MDR Report Key12923262
Report Number9681477-2021-00021
Device Sequence Number5615582
Product Code DQX
UDI-Device Identifier08714729743071
UDI-Public(01)08714729743071(17)240831(10)6512321
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K935170
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Model NumberM001491211
Device Lot Number6512321
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/15/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/19/2021
Supplement Date Received by Manufacturer12/17/2021
02/15/2022
Initial Report FDA Received Date12/03/2021
Supplement Report FDA Received Date12/27/2021
03/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/31/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown